# SDR MZZA99010

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 6132155D3KJ2496
- Condition: Broken
- Location: Bs 1186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, EXCESSIVE BROKEN WIRES WAS FOUND ON NR 3 ENGINE START CONTROL CABLE AT BS 1186.  THE DAMAGED CABLE ASSY, P/N 61-32155D3KJ2496 WAS REMOVED AND REPLACED PER B727 MM 76-11-11 AND OPERATION CHECK FOUND SATISFACTORY.  (M)
